# SDR 2000ZZZM202

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2311M694
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 620 - DTW-GRR - A STRONG ELECTRICAL SMOKE SMELL ON RIGHT SIDE OF COCKPIT.  AFTER SMELL WENT AWAY DISCOVERED RIGHT WIPER CIRCUIT BREAKER POPPED, DID NOT RESET.  DEFERRED IN GRR CLEARED IN IND.  REPLACED FIRST OFFICERS WINDSHIELD WIPER MOTOR.  (M)
